# SDR 08FDEA02020

- Difficulty date: May 29, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N220FE
- Make and model: Boeing 727233
- Aircraft serial: 20934
- Aircraft time: 56,473 hours, 35,606 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 507945152
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF SNRM N00174 JPF ITEM NR 1. MAIN DECK, 1L DOOR FRAME IS CRACKED UNDER REMOVED   STOP FITTING, AT BOTTOM CROSS BEAM AFT END. REMOVED DAMAGED MATERIAL REF SRM 51-40-02. VERIFIED CRACK REMOVED REF. 727 NDT   MAN.  PT. 6 51.00-00 FIG 23.  NO DEFECTS FOUND.  INSTALLED   FILLER AND DOUBLER REF SRM 51-40-02 PG. 1 & 2
